Institutional Repository

Browsing Fen Edebiyat Fakültesi / Faculty of Science and Literature by Subject "Fibonacci numbers"

Browsing Fen Edebiyat Fakültesi / Faculty of Science and Literature by Subject "Fibonacci numbers"

Sort by: Order: Results:

  • Irmak, Nurettin; Kılıç, Emrah (Udruga Matematicara Osijek, 2016)
    Recently, Witula and Slota have given decompositions of the Cauchy and Ferrers-Jackson polynomials [Cauchy, Ferrers-Jackson and Chebyshev polynomials and identities for the powers of elements of some conjugate recurrence ...
  • Kılıç, Emrah; Prodinger, Helmut (Springer, 2016-09)
    We introduce a generalized Lilbert [Lucas-Hilbert] matrix. Explicit formul' are derived for the LU-decomposition and their inverses, as well as the Cholesky decomposition. The approach is to use q-analysis and to leave the ...
  • Kılıç, Emrah; Prodinger, Helmut (De Gruyter Open Ltd, 2014-10)
    A generalized q-Pilbert matrix from[KILIC, E.-PRODINGER, H.: The q-Pilbert matrix, Int. J. Comput. Math. 89 (2012), 1370-1377] is further generalized, introducing one additional parameter. Explicit formul' are derived for ...
  • Kılıç, Emrah; Prodinger, Helmut (Indian National Science Academy, 2016-09)
    We introduce and compute some Gaussian q-binomial sums formul ae. In order to prove these sums, our approach is to use q-analysis, in particular a formula of Rothe, and computer algebra. We present some applications of our ...